- Posts: 343
- Thank you received: 188
AI issues
- Mfezdro
-
Topic Author
- Platinum Member
-
Less
More
17 Mar 2012 19:07 #97552
by Mfezdro
My comments are not advice, medical or otherwise. I am not a medical practitioner. Always consult your Doctor before making decisions.
AI issues was created by Mfezdro
Hey all.
I'm battling a bit with my AI. I picked up some gyno symptoms mid-cycle so started using Adex at 10 drops for 2 days then symptoms went away. I then carried on using it at 5 drops a day. Suddenly my sex drive disappeared, i started getting quite irritable and generally felt a bit kak. I stopper the AI and seemed to get better. I am getting a bit of sensitivity in my nipples now again so know that gyno symptoms are on the way.
Whats up with my reaction to the AI? Should I look at maybe 3 drops ED or something else? Also my OT front load finished yesterday and am now only on TEst and PRoviron for 4 weeks. That might help with symptoms too.
Thanks for any advice.
Cheers
I'm battling a bit with my AI. I picked up some gyno symptoms mid-cycle so started using Adex at 10 drops for 2 days then symptoms went away. I then carried on using it at 5 drops a day. Suddenly my sex drive disappeared, i started getting quite irritable and generally felt a bit kak. I stopper the AI and seemed to get better. I am getting a bit of sensitivity in my nipples now again so know that gyno symptoms are on the way.
Whats up with my reaction to the AI? Should I look at maybe 3 drops ED or something else? Also my OT front load finished yesterday and am now only on TEst and PRoviron for 4 weeks. That might help with symptoms too.
Thanks for any advice.
Cheers
My comments are not advice, medical or otherwise. I am not a medical practitioner. Always consult your Doctor before making decisions.
Please Log in or Create an account to join the conversation.
- Empire
-
- Expert
-
Less
More
- Posts: 10256
- Thank you received: 2421
17 Mar 2012 19:11 #97553
by Empire
Replied by Empire on topic AI issues
Rather use every 2nd day,throw in some proviron. Might be suppressing estrogen too much...
Please Log in or Create an account to join the conversation.
- Mfezdro
-
Topic Author
- Platinum Member
-
Less
More
- Posts: 343
- Thank you received: 188
17 Mar 2012 19:28 #97555
by Mfezdro
My comments are not advice, medical or otherwise. I am not a medical practitioner. Always consult your Doctor before making decisions.
Replied by Mfezdro on topic AI issues
Thanks DJ i thought that may be best. I'm going to try 5 drops every 2nd day and see what happens. I'm on Proviron from today so should help too.
Cheers
Cheers
My comments are not advice, medical or otherwise. I am not a medical practitioner. Always consult your Doctor before making decisions.
Please Log in or Create an account to join the conversation.